# SDR ASOA2014042910426

- Difficulty date: April 1, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED AT BL 0.0, WL 112-WL 107.5 APPROX 4.5" IN LENGTH, 50 PERCENT FSH, FAILED NDT INSPECTION.  REMOVED STIFFENER ANGLE FROM FS 621.00, BULKHEAD AT WL 120.43 IAW SRM 51-42-06.  INSTALLED STIFFENER ANGLE IAW CJR 20, SRM 51-42-00 AND 51-42-22 AND 51-42-21.  LOCATED AND DRILLED REPAIR ITEMS IAW REO 601R-53-61-5250.  FABRICATED REMAINING PARTS AND FINAL REAMED ALL HOLES FOR REPAIR TO BL 0. IAW REO:601R-53-61-5250.  PERFORMED CUTOUT OF BULKHEAD WEB IAW REO 601R-53-61-5250.
